Maximal operators of Schrödinger type with a complex parameter
AbstractMaximal operators of Schrödinger type but with a complex parameter are considered. For these operators we obtain results which in a certain sense lie between the results for the corresponding maximal operators for solutions to the Schrödinger equation and for solutions to the heat equation.
How to Cite
Sjölin, P. (2009). Maximal operators of Schrödinger type with a complex parameter. MATHEMATICA SCANDINAVICA, 105(1), 121–133. https://doi.org/10.7146/math.scand.a-15109